# SDR AALA202312184534

- Difficulty date: December 11, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Airbus A320*
- Aircraft serial: 6647
- Aircraft time: 25,137 hours, 9,762 cycles
- Engine: Iae V2533A5
- Engine time: 25,137 hours, 9,762 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2533A5
- Part serial: V17759
- Condition: Stalled
- Location: Zone 400 - Nac/P
- Part time: 25,137 hours, 9,762 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO A #2 ENGINE STALL ECAM MESSAGE DURING CLIMBOUT. FLIGHT CREW REDUCED #2 ENGINE POWER TO FLIGHT IDLE AND POWER WAS SLOWLY RESTORED. THE AIRCRAFT LANDED SAFELY AT DFW AND TAXIED TO THE GATE UNDER ITS OWN POWER. **SUPPLEMENTAL REPORT FOR AALA202312124534: MAINTENANCE REPLACED THE #2 ENGINE PER TASK CARD 26L40071004 AND 26L40071003. ** (CLOSED)
